# SDR DALA2021061803328

- Difficulty date: April 7, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Broken
- Location: L1 Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 1L DOOR UPPER HINGE AERODYNAMIC SEAL/COVER BROKEN. CORRECTIVE ACTION: SUMMARY OF NRC 00120: BROKEN SPRING HINGE AND COVER HINGE WERE REPLACED PER B757-200 SRM. (7385051)
